A note on Shiu--Fisher--Weil immunization theorem
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Insurance: Mathematics and Economics.
Volume (Year): 10 (1991)
Issue (Month): 2 (July)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/505554
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Ghezzi, Luca Luigi, 1999. "A maxmin policy for bond management," European Journal of Operational Research, Elsevier, vol. 114(2), pages 389-394, April.
- Luigi Montrucchio & Luisa Tibiletti, 1993. "Risk aversion in the small and Jensen inequalities," Decisions in Economics and Finance, Springer, vol. 16(2), pages 21-37, September.
- Armerin, Frederik & Björk, Tomas & Jensen, Bjarne Astrup, 2005. "Term Structure Models with Parallel and Proportional Shifts," Working Papers 2005-5, Copenhagen Business School, Department of Finance.
- Barber, Joel R. & Copper, Mark L., 1998. "A minimax risk strategy for portfolio immunization," Insurance: Mathematics and Economics, Elsevier, vol. 23(2), pages 173-177, November.
- Hurlimann, Werner, 2002. "On immunization, stop-loss order and the maximum Shiu measure," Insurance: Mathematics and Economics, Elsevier, vol. 31(3), pages 315-325, December.
- Gajek, Leslaw, 2005. "Axiom of solvency and portfolio immunization under random interest rates," Insurance: Mathematics and Economics, Elsevier, vol. 36(3), pages 317-328, June.
- Alejandro Balbas & Esperanza H. Montagut & Maria Jose Perez Fructuoso, 2004. "Hedging bond portfolios versus infinitely many ranked factors of risk," Business Economics Working Papers wb043312, Universidad Carlos III, Departamento de Economía de la Empresa.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.